JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON f-DERIVATIONS OF BCI-ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A NOTE ON f-DERIVATIONS OF BCI-ALGEBRAS
Javed, Malik Anjum; Aslam, Muhammad;
  PDF(new window)
 Abstract
In this paper, we investigate some fundamental properties and establish some results of f-derivations of BCI-algebras. Also, we prove Der(X), the collection of all f-derivations, form a semigroup under certain binary operation.
 Keywords
f-derivation;p-semisimple;BCI-algebras;
 Language
English
 Cited by
1.
REGULARITY OF GENERALIZED DERIVATIONS IN BCI-ALGEBRAS, Communications of the Korean Mathematical Society, 2016, 31, 2, 229  crossref(new windwow)
2.
fq-Derivations ofG-Algebra, International Journal of Mathematics and Mathematical Sciences, 2016, 2016, 1  crossref(new windwow)
3.
On Generalized Derivations ofBCI-Algebras and Their Properties, Journal of Mathematics, 2014, 2014, 1  crossref(new windwow)
 References
1.
H. A. S. Abujabal and N. O. Al-shehri, Some results on derivations of BCI-algebras, Jr. of Natural sciences and Mathematics 46 (2006), no. 2, 13–19

2.
M. Aslam and A. B. Thaheem, A note on p-semisimple BCI-algebras, Math. Japon. 36 (1991), no. 1, 39–45

3.
M. Aslam, Ideal theory of BCK-algebras, Quaid-I-Azam University Islamabad, Pakistan. Ph. D. Thesis, 1992

4.
M. Daoji, BCI-algebras and Abelian groups, Math. Japon. 32 (1987), no. 5, 693–696

5.
W. A . Dudek, On BCI- algebras with condition (s), Math. Japon. 31 (1986), no. 1, 26–29

6.
C. S. Hoo, BCI- algebras with condition (s), Math. Japon. 32 (1987), no. 5, 749–756

7.
K. Iseki, On BCI-algebras, Math. Sem. Notes 8 (1980), 125–130

8.
Y. B. Jun and X. L. Xin, On derivations of BCI-algebras, Inform. Sci. 159 (2004), 167–176 crossref(new window)

9.
P. H. Lee and T. K. Lee, On derivations of prime rings, Chinese J. Math. 9 (1981), 107–110

10.
J. Meng, Y. B. Jun, and E. H. Roh, BCI-algebras of order 6, Math. Japon. 47 (1998), no. 1, 33–43

11.
E. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093–1100

12.
L. Tiande and X. Changchang, p-Radical in BCI-algebras, Math. Japon. 30 (1985), no. 4, 511–517

13.
X . L. Xin, E. H. Roh, and J. C. Li , Some results on the BCI G part of algebras, Far East J. Math. Sci. SpecialVolume (Part III), (1997), 363–370

14.
J. E. Whitesitt, Boolean algebra and its Applications, New York, Dover, 1995

15.
J. M. Zhan and Y. L. Liu, On f derivation of BCI-algebras, Int. Jour. Math. Mathematical Sciences. 11 (2005), 1675–1684 crossref(new window)

16.
Q. Zhang, Some other characterizations of p semisimple BCI-algebras, Math. Japon. 36 (1991), no. 5, 815–817